MAUDE Adverse Event Report: SPECTRUM MEDICAL LIMITED HB-SO2 TWIN 2.0M SENSOR 9/16"(3/8 X 3/32) (PART OF THE QUANTUM WORKSTATION); MONITOR

SPECTRUM MEDICAL LIMITED HB-SO2 TWIN 2.0M SENSOR 9/16"(3/8 X 3/32) (PART OF THE QUANTUM WORKSTATION); MONITOR
Model Number HBS4-200
Medical Device Problem Code Failure to Sense (1559)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/31/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Initial investigation was not able to reproduce fault.The sensor was returned to oem for further investigation.
 
Event or Problem Description
User reported that their sao2 was reading 0 for 70% of the case.The user tried factory resetting the value but were continuously unsuccessful recalibrating.The user reported that this was affecting the pao2 reading for the entire case.At the end of the case the value spiked at 99 before working correctly for the very end of the case.

Brand Name
HB-SO2 TWIN 2.0M SENSOR 9/16"(3/8 X 3/32) (PART OF THE QUANTUM WORKSTATION)
Common Device Name
MONITOR
Manufacturer (Section D)
SPECTRUM MEDICAL LIMITED
harrier4, meteor business park
cheltenham road east
gloucester, gloucestershire GL29Q L
UK  GL29QL
Manufacturer (Section G)
SPECTRUM MEDICAL LIMITED
harrier4, meteor business park
cheltenham road east
gloucester, gloucestershire GL29Q L
UK   GL29QL
Manufacturer Contact
angus fletcher
harrier4, meteor business park
cheltenham road east
gloucester, gloucestershire GL29Q-L
UK   GL29QL
MDR Report Key20180948
Report Number3006073153-2024-00056
Device Sequence Number15544553
Product Code DRY
UDI-Device Identifier05060434420602
UDI-Public05060434420602
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K163657
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 09/10/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberHBS4-200
Device Catalogue Number51-000037-00
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/19/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/31/2024
Initial Report FDA Received Date09/10/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/18/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown